# SDR PA06004

- Difficulty date: June 24, 2006
- Submitted: June 29, 2006
- Operation: Air carrier
- Aircraft: N661GA
- Make and model: Gulstm GULFSTREAMGV
- Aircraft serial: 561
- Aircraft time: 4,070 hours, 1,414 cycles
- System (JASC): 2730 · Elevator Control System
- Part: Actuator
- Part number: 1159SCH252157
- Condition: Faulty
- Location: Lt Elevator
- Part time: 4,070 hours, 1,414 cycles
- Stage of operation: LD
- How discovered: O
- Nature of condition: F
- Precautionary procedure: K

## Discrepancy

PILOT REPORTED AMBER LEFT HYD CAS MESSAGE ILLUMINATED UPON LANDING.  FLIGHT CONTROL ELEVATOR FELT WAVY JUST PRIOR TO TOUCHDOWN.  TROUBLESHOOTING CONFIRMED A SWITCH IN THE LEFT ELEVATOR ACTUATOR CAUSED THE MALFUNCTION.  REPLACED LEFT ELEVATOR ACTUATOR.  PERFORMED SUCCESSFUL OPERATIONAL CHECK FLIGHT.  AIRCRAFT RETURNED TO SERVICE.
